MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; INTELECT 4CH STIM PKG

DJO, LLC CHATTANOOGA; INTELECT 4CH STIM PKG
Model Number 7560
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Lead(s), Burn(s) From (3161)
Date of Event 04/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned.
 
Event or Problem Description
Complaint received that alleges "electrodes were getting uncomfortably hot.The customer turned the unit down to level one, then turned the unit off.The electrodes shocked the customer as he removed the electrodes from the patient.The lower two electrodes were very hot.At the next visit the patient made customer aware of blisters at the site of the injury.The patient came in on friday (b)(6) 2016 with open wounds.Customer is calling a wound center".Questionnaire not received from clinician and/or patient.Device not returned to manufacturer for evaluation.

Brand Name
CHATTANOOGA
Common Device Name
INTELECT 4CH STIM PKG
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key5640861
Report Number9616086-2016-00014
Device Sequence Number13465030
Product Code IMI
UDI-Device Identifier00888912372817
UDI-Public00888912372817
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number7560
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2016
Initial Report FDA Received Date05/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;